Hamiltonian cycles in bipartite graphs


We give a sufficient condition for bipartite graphs to be Hamiltonian. The condition involves the edge-density and balanced independence number of a bipartite graph.

This is a preview of subscription content, access via your institution.


  1. [1]

    J. Beck: Random graphs and positional games on the complete graph,Annals of Discrete Math. 28 (1983), 7–14.

    Google Scholar 

  2. [2]

    J. Beck: Remarks on positional games,Acta Math. Acad. Sci. Hungar. 40 (1–2) (1982), 65–71.

    Google Scholar 

  3. [3]

    J. Beck, andL. Csirmaz: Variations on a game,J. of Combinatorial Theory A 33 (1982), 297–315.

    Google Scholar 

  4. [4]

    J. Beck: Van Der Waerden and Ramsey Type Games,Combinatorica 1 (1981), 103–116.

    Google Scholar 

  5. [5]

    J. A. Bondy, andU. S. R. Murty:Graph Theory with Applications, North-Holland, 1976.

  6. [6]

    P. Erdős, andJ. Selfridge: On combinatorial Game,J. Combinatorial Theory Ser. A 14 (1973), 298–301.

    Google Scholar 

  7. [7]

    X. Lu: Hamiltonian games,J. Combinatorial Theory B 55 (1992), 18–32.

    Google Scholar 

  8. [8]

    X. Lu: Hamiltonian cycles and games of graphs, Thesis, 1992, Rutgers University, and Dimacs Technical Report 92-136.

  9. [9]

    X. Lu: A sufficient condition for bipartite graphs to be hamiltonian, submitted.

  10. [10]

    X. Lu: Hamiltonian games on the complete bipartite graphK n,n , to appear inDiscrete Math.

Download references

Author information



Rights and permissions

Reprints and Permissions

About this article

Cite this article

Lu, X. Hamiltonian cycles in bipartite graphs. Combinatorica 15, 247–254 (1995). https://doi.org/10.1007/BF01200758

Download citation

Mathematics Subject Classification (1991)

  • 05C